# SDR 96ZZZM1168

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Vlv
- Part number: HP848430621
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 4966 - JFK - GEAR UNSAFE WARNING WHEN GEAR SELECTED DOWN FOR LANDING.  ALL THREE GREEN LIGHT EXTINGUISHED.  CFR EQP WAS CALLED OUT.  CYCLED GEAR HANDLE SEVERAL TIMES, AND FINALLY DID ACHIEVE SAFE INDICATIONS.  SAFE LANDING IN JFK.  INSPECTED GEAR AND FOUND NO DEFECTS.  PERFORMED GEAR SWING AND SYSTEM OPERATED NORMALLY.  REPLACED LANDING GEAR CONTROL VALVE AS PRECAUTIONARY MEASURE.
